# SDR UPS03440698

- Difficulty date: May 11, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141U11072
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WW TUNNEL - RT BS 280 VERTICAL BEAM WEB FOUND CRACK AT LOWER STANDOFF HOLE BETWEEN 1ST & 2ND STIFFENER CLIP (COUNT FROM TOP).  DEFECT WEB REMOVED AND SERVICEABLE WEB REPLACED AS PER SRM 51-10-01 PG 8.
